RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2004, Volume 11, Number 4, Pages 56–67 (Mi da120)  

The property of metric continuation of the shortest paths in graphs

T. I. Fedoryaeva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (260 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.176
Received: 09.06.2004

Citation: T. I. Fedoryaeva, “The property of metric continuation of the shortest paths in graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:4 (2004), 56–67

Citation in format AMSBIB
\Bibitem{Fed04}
\by T.~I.~Fedoryaeva
\paper The property of metric continuation of the shortest paths in graphs
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2004
\vol 11
\issue 4
\pages 56--67
\mathnet{http://mi.mathnet.ru/da120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113071}
\zmath{https://zbmath.org/?q=an:1078.05027}
\elib{http://elibrary.ru/item.asp?id=9535747}


Linking options:
  • http://mi.mathnet.ru/eng/da120
  • http://mi.mathnet.ru/eng/da/v11/s1/i4/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ƒискретный анализ и исследование операций
    Number of views:
    This page:224
    Full text:67
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020